본문 바로가기
KERD
논문KCI 등재

점안제로 오인하여 사용한 순간접착제에 의한 안손상의 임상양상 및 예방법

Clinical Features and Preventions of Ocular Injuries Associated With Mistaken Use of Superglue as Eyedrops

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류안과학

초록

목적: 순간접착제를 점안제로 오인하여 사용한 환자를 대상으로 안손상의 임상양상을 살펴보고 예방법을 알아보고자 하였다. 대상과 방법: 2002년 1월 1일부터 2004년 12월 31일까지 순간접착제를 점안제로 오인하여 사용 후 본원을 방문하여 경과관찰이 가능했 던 환자 13명을 후향적으로 조사하여 안손상의 임상양상 및 점안제로 오인한 이유 등을 조사하였다. 결과: 13명 15안의 환자 중 남자는 7명(53.8%), 여자는 6명(46.2%)이었으며, 평균나이는 38.4세(6~72세)였다. 모든 예에서 각막손상이 있었고, 눈썹유착은 8명(61.5%), 눈꺼풀 유착은 2명(15.4%)이었다. 모든 예에서 보전적 치료를 통해 합병증 없이 회복되었다. 순간접착 제를 점안제로 오인하는 원인은 용기의 유사성에 따른 부주의가 11명(84.6%)으로 가장 많았으며, 그 외에 저시력 1명, 보호자의 관리 없이 어린이가 사용한 경우가 1명이었다. 결론: 다양한 안질환에 의해 점안제 사용의 빈도가 증가하고 또한 순간접착제도 가정에서 쉽게 구비하게 되면서 순간접착제에 의한 안손상이 증가할 수 있다. 이러한 안손상을 예방하기 위해서는 용기의 개선과 안전교육이 중요하다고 생각된다.

Abstract

Purpose: To investigate the clinical features and prevention of ocular injuries associated with the mistaken use of superglue as eyedrops. Methods: Medical records of 13 patients with ocular superglue injury who visited our hospital from January 1, 2002 to December 31, 2004 were analyzed. The clinical features of ocular superglue injury and causes of using superglue instead of eyedrops for each patient were analyzed. Results: The present study involved 15 eyes of 13 patients, including seven men (53.8%) and six women (46.2%), ranging from 6 to 72 years of age, with a mean age of 38.4 years. Ocular superglue injuries were corneal abrasion in all patients. The bonding of eyelids (eight cases, 61.5%) and eyelashes (two cases, 15.4%) were identified. Ocular injuries were treated conservatively and resolved without complications. The major cause of mistaken use of superglue was similarly packaged eye drops (11 cases, 84.6%). Other causes included poor eyesight (one case) and unsupervised children (one case). Conclusions: The availability of eyedrops in various ocular diseases has recently increased, and superglue is found in many households, wherefore incidence of ocular superglue injuries can increase. Therefore, modifying the design of superglue bottles and providing proper education for patients to prevent ocular superglue injury is important.

참고문헌 (20)

  1. Campbell JK, "Accidental use of superglue in the eye", Nebr Med J, 67, pp.335~336 (1982)
  2. Balent A, "An accidental tarsorrhaphy caused by acrylic adhesive", AM J Ophthalmol, 82, pp.501~ (1976)
  3. Desai SP, "Superglue mistaken for eyedrops", Arch Dis Child, 90, pp.1193~ (2005)
  4. DeRespinis PA, "Cyanoacrylate nail glue mistaken for eye drops", JAMA, 263, pp.2301~ (1990)
  5. Good AM, "Superglue accidents and the eye-causes and prevention", Br J Ophthalmol, 78, pp.802~ (1994)
  6. Margo CE, "Tarsorrhaphy from accidental instillation of cyanoacrylate adhesive in the eye", JAMA, 247, pp.660~661 (1982)
  7. McLean CJ, "Ocular superglue injury", J Accid Emerg Med, 14, pp.40~41 (1997)
  8. Picton-Robinson I, "Danger of instant adhesives", Br Med J, 2, pp.581~582 (1977)
  9. Persaud R, "A novel approach to the removal of superglue from the ear", J Laryngol Otol, 115, pp.901~902 (2001)
  10. Wight RG, "Superglue ear", J Laryngol Otol, 101, pp.706~707 (1987)
  11. Duvvi SK, "Superglue (cyanoacrylate) in the nose", Otolaryngol Head Neck Surg, 133, pp.803~804 (2005)
  12. Cousin GC, "Accidental application of cyanoacrylate to the mouth", Br Dent J, 169, pp.293~294 (1990)
  13. Bron AJ, "Grading of corneal and conjunctival staining in the context of other dry eye tests", Cornea, 22, pp.640~650 (2003)
  14. Maitra AK, "Management of complications of cyanoacrylate adhesives", Br J Clin Pract, 38, pp.284~286 (1984)
  15. Levine AM, "Sutureless ocular surgery: Results of recent experiments", Eye Ear Nose Throat Mon, 43, pp.55~58 (1964)
  16. Bloomfield S, "The use of Eastman 910 monomer as an adhesive in ocular surgery. I. Biologic effects on ocular tissues", Am J Ophthalmol, 55, pp.742~748 (1963)
  17. Bloomfield S, "The use of Eastman-910 monomer as an adhesive in ocular surgery. II. Effectiveness in closure of limbal wounds in rabbits", Am J Ophthalmol, 55, pp.946~953 (1963)
  18. Lyons C, "Superglue inadvertently used as eyedrops", BMJ, 300, pp.328~ (1990)
  19. Raynor LA, "Treatment for inadvertent cyanoacrylate tarsorrhaphy: Case report", Arch Ophthalmol, 106, pp.1033~ (1988)
  20. Morgan SJ, "Inadvertent self administration of superglue: a consumer hazard", Br Med J (Clin Res Ed), 289, pp.226~227 (1984)

관련 논문AI추천

이 간행물의 다른 논문 (19건)